Zur metrischen Kettenbruchtheorie
Compositio Mathematica, Tome 3 (1936), pp. 276-285
Cet article a éte moissonné depuis la source Numdam
@article{CM_1936__3__276_0,
author = {Khintchine, A.},
title = {Zur metrischen {Kettenbruchtheorie}},
journal = {Compositio Mathematica},
pages = {276--285},
year = {1936},
publisher = {Johnson Reprint Corporation},
volume = {3},
zbl = {0014.25402},
language = {de},
url = {http://geodesic.mathdoc.fr/item/CM_1936__3__276_0/}
}
Khintchine, A. Zur metrischen Kettenbruchtheorie. Compositio Mathematica, Tome 3 (1936), pp. 276-285. http://geodesic.mathdoc.fr/item/CM_1936__3__276_0/